MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1Q1
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 459888 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) detected an episode of slow ventricular tachycardia (vt) as supra ventricular tachycardia (svt) and inappropriately withheld therapy.It was suspected that the inappropriate detection may have been due to the crt-d feature that functions as a svt discriminator and is used to distinguish between rapid and gradual onset of fast ventricular rhythms.It was further reported that the right atrial (ra) lead exhibited high thresholds.The crt-d and the ra lead remain in use.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ QUAD XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10160824
Report Number3004209178-2020-10419
Device Sequence Number3082942
Product Code NIK
UDI-Device Identifier00643169720190
UDI-Public00643169720190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2020
Device Model NumberDTBA1Q1
Device Catalogue NumberDTBA1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5592-45 LEAD, 6944-58 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age51 YR